MAUDE Adverse Event Report: US ENDOSCOPY HISTOLOCK; RESECTION DEVICE

US ENDOSCOPY HISTOLOCK; RESECTION DEVICE
Model Number 00711177
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the return of the device, an evaluation could not be completed, and the cause of the reported event could not be determined.The histolock resction device ifu states, "thin snare wires may unintentionally cut prior to good electrocoagulation.The following conditions may not allow the device to function properly or cause patient injury: attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath.If resistance to insertion is encountered, reduce the angulation (or lower the forceps elevator if applicable) until the instrument passes smoothly.Read the entire instructions for use, inspect and familiarize yourself with the device.If there is evidence of damage, (e.G.Deformed or bent snare, inoperable handle, or damaged packaging) do not use this product, save the packaging and device, and contact your local product specialist." the device history record was reviewed and confirmed the lot subject of the event was manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed the reported event to be isolated for the subject lot.As the user facility's contact information was blank in the received medwatch, steris was unable to obtain additional information regarding the report event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch #5184607 that during a patient procedure the snare to their histolock resection device protruded outside of the plastic sheath.The procedure was completed successfully after the snare was fed back into the sheath and the polyp was released.No report of injury.

Brand Name
HISTOLOCK
Common Device Name
RESECTION DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25056261
Report Number1528319-2026-00043
Device Sequence Number13111532
Product Code FDI
UDI-Device Identifier00724995182625
UDI-Public(01)00724995182625(11)251118(17)281118(10)13128556
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711177
Device Catalogue Number00711177
Device Lot Number(10)13128556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown